# SDR 98UAL900341

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTICED SMOKE AND SPARKS COMING FROM THE ELECTRICAL CONTROL PANEL ON THE FORWARD GALLEY ABOVE THE HOT PLATE.
